MathSciNet Relay Station
MathSciNet bibliographic data
MR2113117 (2005j:65034) 65F10
Peng, Ya-Xin; Hu, Xi-Yan; Zhang, Lei An iteration method for the symmetric solutions and the optimal approximation solution of the matrix equation $AXB=C$. Appl. Math. Comput. 160 (2005), no. 3, 763–777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement